Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, here's what's going on...

I've had acne since I was in 8th grade. It wasn't a problem until my senior year in high school (nice timing, eh?). I had it pretty bad. My entire face was covered in whiteheads. It was so aggressive that my doctor finally put me on accutane. After about 6 months, my face was completely clear.

About a year later during the start of winter, I noticed some zits starting to pop up again. My doctor then prescribed me antibiotic bactrim, which worked for about a year, and then my body must of gotten used to it, because it stopped working. He then put me on antibiotic solodyn, which I'm on right now. I've been taking it for almost 3 month's now, and it hasn't been doing much good. My acne is actually getting worse, and I feel as though it might get as bad like it was my senior year in high school. It hasn't been this bad since then.

I'm just wondering if dry skin has a lot to do with my breaking out, because my face only seems to get really bad around the start of november on through winter (I live in Ohio by the way). I have very sensitive skin, and it dries out easily. I wash my face very gently with luke warm water twice a day with cetaphil gentle skin cleanser. I take the solodyn before bed and apply aczone gel very lightly on all the affected areas.

I see my derm on the 15th of this month. I hope he prescribes me ro-accutane. There's really nothing else that seems to be working. I just find it interesting that I start breaking out this time of year.

Sorry for all the bullshit. Probably should of kept this shorter. Thanks for reading though.

Any suggestions, comments about dry skin leading to aggressive breakouts? I would really appreciate any kind of feedback. Thanks

Edited by Moticos

Share this post


Link to post
Share on other sites

I was on accutane for 3 times, and every single time it clears my face... only one time it clears me up and then break out really bad because of the super dry skin, so dry skin is bad for acne

PD: despite that, I don't recomend accutane... it destroy my liver :C

Share this post


Link to post
Share on other sites

might be lacking vitamin D. and thats all? try taking 1000mg vit d3 a day and see how you get on.

all antibiotics do is make it worse in the long run :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×